Journal of Differential Geometry

Zermelo navigation on Riemannian manifolds

David Bao, Colleen Robles, and Zhongmin Shen

Abstract

In this paper, we study Zermelo navigation on Riemannian manifolds and use that to solve a long standing problem in Finsler geometry, namely the complete classification of strongly convex Randers metrics of constant flag curvature.

Article information

Source
J. Differential Geom., Volume 66, Number 3 (2004), 377-435.

Dates
First available in Project Euclid: 18 October 2004

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1098137838

Digital Object Identifier
doi:10.4310/jdg/1098137838

Mathematical Reviews number (MathSciNet)
MR2106471

Zentralblatt MATH identifier
1078.53073

Citation

Bao, David; Robles, Colleen; Shen, Zhongmin. Zermelo navigation on Riemannian manifolds. J. Differential Geom. 66 (2004), no. 3, 377--435. doi:10.4310/jdg/1098137838. https://projecteuclid.org/euclid.jdg/1098137838


Export citation